# SDR ASOA2015080113562

- Difficulty date: August 1, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 310, STR 23 & 22R HAS CORROSION AT ATTACHED ANGLE.  DAMAGED SECTION OF FS 310, FRAME BETWEEN STR 22R & 23R WAS REPLACED DURING ACCOMPLISHMENT OF REO 601R-53-21-2644.
